# SDR CA971222008

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 223602000000
- Condition: Cracked
- Location: Steering Mt Ear
- Component: 273009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER STEERING BRACKET FOUND CRACKED.
